MathSciNet Relay Station
MathSciNet bibliographic data
MR2057765 47G30 (42C40 43A80)
Boggiatto, Paolo; Wong, M. W. Two-wavelet localization operators on $L^p(\Bbb R^n)$ for the Weyl-Heisenberg group. Integral Equations Operator Theory 49 (2004), no. 1, 1–10.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement